# SDR SWAA2025060276597

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8778Q
- Make and model: Boeing 737-8
- Aircraft serial: 67513
- Aircraft time: 8,764 hours, 4,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLITE INOP <[01].  R&R`D FWD FLASHLITE PER MM 25-64-00; OPS CHECK GOOD.; [02] CORRECTION TO SIGN OFF TO MATCH LOGPAGE ON BEHALF OF AMT: R&R`D FWD FLASHLITE BATTERY PER MM 25-64-00; OPS CHECK GOOD.
